# SDR FDEA201404170746

- Difficulty date: April 17, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 61,113 hours, 13,968 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: NRC6753503
- Part serial: 101
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP OTBD TE WEDGE UPPER SURFACE FOUND DELAMINATED AT STATION XOF 749.5 TO XOF 768.  REPAIRED IAW SRM 57-50-80 PARA. 4A 1B REPAIR 1 REVISION 55 AND EA 1-5750-T0307626 PART 1.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100   REVISION 121.
